# SDR DALA2023101208381

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 DENT EXTERNAL SKIN LOCATED BTW FR 66 TO FR 67 AND BTW STR 40R TO STR 41R STR AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 612224-14AD. (0012677)
